# SDR NSVA201046

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 340B346
- Aircraft time: 32,525 hours, 34,703 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REQUIRES MAJOR REPAIR FOR PERMANENT REPAIR OF PULLED RIVETS ON RT INBOARD NACELLE AT STA 203 IAW TD 340-54-09-15.
